Sorry for my english and my long post ...
I am 37 years old and I have been pssd for 10 years of escitalopram.
Before escitalopram I had a very strong libido and never an erectile dysfunction.
I took this for 3 months and after I stopped (because of loss of erections) i got :
- low libido (every time I have a got sex I have to wait a month to start having a slight desire to have sex)
- soft ercetions (60% of my pre-pssd)
- soft gland
- very weak ejaculation
- loss of strength when I exercise
- Anhedonia (no rush of music or alcohol)
- penis shrinkage
my test labs are almost normal:
- testosterone (total and free) low range but standards
- estradiol high rank but in the standards
x progesterone is very low
- tsh t3 t4: ok but tsh a little high (2.95) according to a doctor
- Vitamin D deficiency
- Vitamin B9 deficiency
I have tried so many thing against pssd but nothing works and i also noticed that i was very sensitive to some supplement:
- cialis daily: very slight improvement in erection (maybe 75% of my pre-pssd)
- HCG + arimidex: nothing
- testogel: nothing
- Buspar: nothing
- low dose of naltrexone: worse
- low dose ssri: worse
- progesterone: crisis of tachicardia
- inositol: nothing
- tyrosine: nothing
- loratadine + cialis: nothing more with cialis
- Maca: nothing
- euthyral (medial thyroid): worse
- deprenyl: worse and intense tiredness
- sam-e: worse
- vitamin b9: worse
- vitamin d: systematic erectile dysfunction on that
- omega 3: systematic erectile dysfunction on that
- magnesium: systematic erectile dysfunction on that
+ others supplements but too much to list everything.
I have so many things that I honestly start to ask me if pssd is the cause because nothing works.
the next drugs I want to try are:
9-mbc but I can not find where to buy it
doxazosin + cialis
Recently I read about about l-histidine that I tried.
It's the only thing that has worked for 10 years!
my erections have returned to 95% and maybe 98% when stack with cialis. My ejaculations came back very hard and my penis was bigger even at rest.
But it lasted a few days and histidine does not work anymore (moreover I feel that it makes me lose hair).
I saw a similar case and I tried to add:
- vitamin b9
But it does not work anymore!
Do you have an idea about it?
I also saw an anti-aging doctor. He checked, deficiencies, intolerances, complete hormonal panel and neuromediators. I have a dopamine deficiency and low serotonin too! But I do not know if urine tests are reliable ...
Something else, my SOD, glutathione, S-DHEA and pregnenolone levels exceed the maximum range of my testosterone bio-available range but is low in the range. I also have a very weak progesterone.
I do not know what to try. Do you you have any ideas?